# SDR AALA201911189037

- Difficulty date: November 11, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 56,685 hours, 23,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212A28112
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IMMEDIATELY AFTER STARTING PACK, STRONG BODY ODOR SMELL CAME OVER ENTIRE AIRCRAFT. PACKS,  RECIRC FANS, TRIM AIR SWITCH POSITIONS SEEMED TO MAKE LITTLE DIFFERENCE. MAINTENANCE ACCOMPLISHED SOF CARD 05-96-70, CHECKED AND CLEANED LH HEAT EXCHANGER, REPLACED HEPA FILTERS, INSPECTED APU FOUND 2 DUCT DAMAGED AND LOOSE REPLACED DUCTS, RAN APU FOR 10 MINS WITH PACKS, NO DEFECTS NOTED, RAN ENGINE FOR 20 MINS NO DEFECT NOTED. NO ODOR.
